MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I HBSAG QUALITATIVE II REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I HBSAG QUALITATIVE II REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Catalog Number 08P10-21
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Section a1 - patient identifier complete entry = (b)(6) all available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a false reactive alinity i hbsag qualitative ii result for a patient in the dialysis unit.The following data was provided: initial result a week ago = negative, hep b vaccine administered.(b)(6)2023 same patient, new sample.Result = positive for both hep b antigen and antibody.Sample id (b)(4)initial result = reactive.Repeat in duplicate and both results = reactive.Confirmatory test performed and result = reactive.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing of a retained reagent kit.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any trends.Device history review did not identify any non-conformances or deviations with the complaint lot and complaint issue.Clinical specificity testing was performed using an in-house retained kit of the complaint lot.All specifications were met indicating that lot 55622fn00 is performing acceptably and there is no issue with the lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity i hbsag qualitative ii reagent lot 55622fn00 and was identified.
 
Event or Problem Description
The customer observed a false reactive alinity i hbsag qualitative ii result for a patient in the dialysis unit.The following data was provided: initial result a week ago = negative, hep b vaccine administered.(b)(6) 2023 same patient, new sample.Result = positive for both hep b antigen and antibody.Sample id (b)(6) initial result = reactive.Repeat in duplicate and both results = reactive.Confirmatory test performed and result = reactive.No impact to patient management was reported.

Brand Name
ALINITY I HBSAG QUALITATIVE II REAGENT KIT
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18440583
Report Number3008344661-2024-00001
Device Sequence Number12518530
Product Code LOM
UDI-Device Identifier00380740136581
UDI-Public00380740136581
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number08P10-21
Device Lot Number55622FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer02/09/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINI HBSAG QUA CONF US, 08P11-21, (B)(6). ; ALINI HBSAG QUA CONF US, 08P11-21, (B)(6). ; ALNTY I PROCESSING MODU, 03R65-01, (B)(6). ; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown